# SDR 6JPA20121212001

- Difficulty date: June 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N73DB
- Make and model: Emb EMB-500
- Aircraft serial: 50000020
- Aircraft time: 864 hours, 742 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3032683002
- Part serial: MX743709
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 23 hours, 25 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON STOPPING THE AIRCRAFT ON THE RAMP TO PARK AT THE FBO AT KLNS (LANCASTER PA) THE HYDRAULIC PUMP FAILED AND BLEW THE HYDRAULIC POWER ELECTRICAL FUSE.  MAINTENANCE CREW REMOVED AND REPLACED THE HYDRAULIC POWER PACK ASSEMBLY AND ELECTRICAL FUSE IAW PHENON 100 AMM 24-61-01 AND 29-11-01.  NOTE 1: AIRCRAFT WAS STOPPED AT FBO WHEN PUMP FAILED NOTE 2: BOX 12 ON THE HYDRAULIC POWER PACK 8130 STATES MODIFIED.
